| Model Number |
1000-25 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a transcatheter device was implanted in the aortic position on (b)(6) 2025.The patient previously had a 25mm bioprosthetic valve implanted in the same position on (b)(6) 2011.The old valve was inactivated and the transcatheter valve was implanted valve-in-valve in the same position.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Updated data: b.5: event description g.3: date mfr rec: h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the reason for replacement as moderate aortic regurgitation.No additional adverse patient effects were reported.